Please use this identifier to cite or link to this item:
Type: Journal article
Title: Biomathematical modelling of physiological fluids using a Casson fluid with emphasis to peristalsis
Author: Mernone, A.
Mazumdar, J.
Citation: Australasian Physical and Engineering Sciences in Medicine, 2000; 23(3):94-100
Publisher: Australasian College of Physical Scientists and Engineers in Medicine
Issue Date: 2000
ISSN: 0158-9938
Description (link):
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.